# SDR DALA2023121210154

- Difficulty date: December 10, 2023
- Submitted: December 12, 2023
- Operation: Air carrier
- Aircraft: N385DN
- Make and model: Boeing 737832
- Aircraft serial: 30348
- Aircraft time: 74,172 hours, 29,823 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0104333) FWD CARGO DOOR CUTOUT THRESHOLD WEB IS CORRODED. REMOVED AND REPLACED WEB IAW BOEING 737-800 SRM 51-40-02.
